English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Mathematics for all : problems and implications

MPS-Authors
/persons/resource/persons193969

Damerow,  Peter
External, Max Planck Institute for the History of Science, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Damerow, P., & Westbury, I. (1985). Mathematics for all: problems and implications. Journal of Curriculum Studies, 17(2), 175-184. doi:10.1080/0022027850170206.


Cite as: https://hdl.handle.net/11858/00-001M-0000-002A-D44B-5
Abstract
There is no abstract available